Interpolation in Hp spaces over the right half-plane

Elias Zikkos

Research output: Contribution to journalArticlepeer-review


For a certain class of sequences with multiple terms {λ1,λ1,…,λ1⏟μ1-times,λ2,λ2,…,λ2⏟μ2-times,…} in the right half-plane C+, and a doubly-indexed sequence {dn,k:n∈N,k=0,1,…,μn-1} of complex numbers satisfying certain growth conditions, we consider an interpolation problem f(k)(λn)=dn,kn∈N,k=0,1,…,μn-1,where f is a bounded analytic function in C+, belonging to the Hardy spaces H1(C+) and H2(C+).

Original languageBritish English
Pages (from-to)368-375
Number of pages8
JournalPeriodica Mathematica Hungarica
Issue number2
StatePublished - 1 Dec 2017


  • Hardy spaces in a half-plane
  • Interpolating sequences


Dive into the research topics of 'Interpolation in Hp spaces over the right half-plane'. Together they form a unique fingerprint.

Cite this